# SDR DXTA2019111483046

- Difficulty date: November 8, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 2,557 hours, 2,019 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR - WHILE ON OCF FLIGHT, CLIMBING THROUGH 17000FT UNPLEASANT COCKPIT ODOR BECAME PRESENT AND INCREASED UNTIL DESCENT.
